# SDR AU510001481

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nipple
- Part number: 3019
- Condition: Missing
- Location: Te Flaps
- Component: Flap Ball Nut, Menasco
- Component part number: 235115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP BALL NUT GREASE NIPPLE MISSING.(OTHER CAUSE: UNKNOWN ) (CASA# 510001481)
